# SDR AALA202105131476

- Difficulty date: May 12, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N138AN
- Make and model: Airbus A321-231
- Aircraft serial: 6650
- Aircraft time: 17,907 hours, 6,799 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L=2.216 INCH X W=0.862 INCH X D=0.050 INCH CORRODED AREA FOUND ON FLOOR BEAM AT -Y1291 AND FR20. REPLACED FLOOR BEAM - Y1292 FORWARD GALLEY AREA IAW A321 SRM 51-72-11-911-001, SRM 51-42-0-801-, DWG # D53135161.
